Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 305, NWS Tulsa, OK

June 12, 20094 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 12, 2009, 11:29 PM CDT for 4 counties in Oklahoma. It was in force for 61 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2009, 11:29 PM CDT (04:29 UTC)
Expired
Jun 13, 2009, 12:30 AM CDT
In force
61 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Creek County, OK, McIntosh County, OK, Okfuskee County, OK, Okmulgee County, OK

The radar

The Norman radar (KTLX), 94 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 12:17 AM CDTHAIL 0.753 S Henryetta, OK
Jun 13, 12:40 AM CDTHAIL 1.755 Ese Henryetta, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 10:08 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2009-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2977 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2009-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2977 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1425 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 130429
SVRTSA
OKC037-091-107-111-130530-
/O.NEW.KTSA.SV.W.0305.090613T0429Z-090613T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1129 PM CDT FRI JUN 12 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHERN CREEK COUNTY IN NORTHEAST OKLAHOMA
  SOUTHERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
  WESTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 1230 AM CDT

* AT 1128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES WEST OF WELTY TO OKFUSKEE TO HENRYETTA...
  MOVING SOUTHEAST AT 10 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...BOLEY...
  RAIFORD...PHAROAH...CLEARVIEW...BEARDEN...WELEETKA...OKEMAH AND
  CASTLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3570 9623 3555 9569 3523 9579 3525 9599
      3529 9599 3528 9625 3530 9642 3534 9644
      3545 9644 3545 9647 3542 9649 3548 9654
      3575 9658
TIME...MOT...LOC 0430Z 331DEG 10KT 3563 9650 3559 9618
          3540 9597

$$
3 follow-up statements
000 
WWUS54 KTSA 130439
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1139 PM CDT FRI JUN 12 2009

OKC037-091-107-111-130530-
/O.CON.KTSA.SV.W.0305.000000T0000Z-090613T0530Z/
OKMULGEE OK-CREEK OK-OKFUSKEE OK-MCINTOSH OK-
1139 PM CDT FRI JUN 12 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR WESTERN MCINTOSH...OKFUSKEE...SOUTHERN CREEK AND SOUTHERN
OKMULGEE COUNTIES...

AT 1138 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WELTY TO 6 MILES NORTHWEST OF WILSON...MOVING
SOUTHEAST AT 15 MPH.

THE STRONGEST STORM WAS CENTERED ABOUT 4 MILES SOUTHEAST OF 
OKFUSKEE...MOVING SOUTHEAST.  

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MASON...BOLEY...
WILSON...SCHULTER...CASTLE...HITCHITA...RAIFORD...GRAYSON...
HOFFMAN...DEWAR...BRYANT...HENRYETTA...PHAROAH...CLEARVIEW...
BEARDEN...WELEETKA AND OKEMAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3568 9656 3568 9623 3555 9569 3523 9579
      3525 9599 3529 9599 3528 9625 3530 9642
      3534 9644 3545 9644 3545 9647 3542 9649
      3548 9654
TIME...MOT...LOC 0439Z 310DEG 12KT 3562 9648 3556 9611

$$
000 
WWUS54 KTSA 130459
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1159 PM CDT FRI JUN 12 2009

OKC037-130506-
/O.CAN.KTSA.SV.W.0305.000000T0000Z-090613T0530Z/
CREEK OK-
1159 PM CDT FRI JUN 12 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CREEK COUNTY IS
CANCELLED...

THE LINE OF STORMS THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS 
MOVED OUT OF THE COUNTY...AND THEREFORE THE WARNING HAS BEEN 
CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 AM.

LAT...LON 3545 9647 3563 9648 3564 9620 3558 9583
      3557 9579 3523 9579 3525 9599 3529 9599
      3528 9625 3530 9642 3534 9644 3545 9644
TIME...MOT...LOC 0456Z 330DEG 18KT 3558 9636 3542 9597

$$

OKC091-107-111-130530-
/O.CON.KTSA.SV.W.0305.000000T0000Z-090613T0530Z/
OKMULGEE OK-OKFUSKEE OK-MCINTOSH OK-
1159 PM CDT FRI JUN 12 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR WESTERN MCINTOSH...OKFUSKEE AND SOUTHERN OKMULGEE COUNTIES...

AT 1155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MASON TO HENRYETTA...MOVING SOUTHEAST AT 20 MPH.

THE STRONGEST STORM IN THE LINE IS LOCATED NEAR HENRYETTA...AND IS 
MOVING TO THE SOUTHEAST AT 20 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MASON...
CASTLE...PHAROAH...BRYANT...OKEMAH...CLEARVIEW...BEARDEN AND
WELEETKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3545 9647 3563 9648 3564 9620 3558 9583
      3557 9579 3523 9579 3525 9599 3529 9599
      3528 9625 3530 9642 3534 9644 3545 9644
TIME...MOT...LOC 0456Z 330DEG 18KT 3558 9636 3542 9597

$$
000 
WWUS54 KTSA 130515
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1215 AM CDT SAT JUN 13 2009

OKC091-107-111-130530-
/O.CON.KTSA.SV.W.0305.000000T0000Z-090613T0530Z/
OKMULGEE OK-OKFUSKEE OK-MCINTOSH OK-
1215 AM CDT SAT JUN 13 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR WESTERN MCINTOSH...OKFUSKEE AND SOUTHWESTERN OKMULGEE COUNTIES...

AT 1214 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MASON TO 8 MILES SOUTHEAST OF DEWAR...MOVING SOUTHEAST
AT 20 MPH.

THE STRONGEST STORM IN THE LINE IS LOCATED OVER THE CITY OF 
HENRYETTA...AND IS MOVING TO THE SOUTHEAST AT 20 MPH. THIS INCLUDES 
PORTIONS OF INTERSTATE 40.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CASTLE...
BRYANT...PHAROAH...CLEARVIEW...BEARDEN...WELEETKA AND OKEMAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3545 9647 3560 9647 3560 9604 3550 9585
      3523 9579 3525 9599 3529 9599 3528 9625
      3530 9642 3534 9644 3545 9644
TIME...MOT...LOC 0514Z 322DEG 16KT 3554 9632 3536 9587

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 9:37 PM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jun 12, 9:37 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
937 PM CDT FRI JUN 12 2009

.DISCUSSION...
UNCERTAINTY..STILL REMAINS ON MORE THUNDER
DEVELOPMENT OVERNIGHT.  00Z H850 DEWPOINTS
IN EXCESS OF 15C. SURFACE DEWPOINTS IN THE
MID 70S TOWARD THE RED RIVER. PRECIPITABLE
WATER FROM THAT ON THE ORDER 1.75 TO 2.00.
MEANWHILE...OLD BOUNDARY LURKS IN THE AREA
SOUTH OF I40. THE CONVECTION MOVING OUT OF
JEFFERSON  COUNTY OK HAS ALL BUT DIED THIS
PAST HOUR.

LOCAL MODEL...SOMETIMES EXCEPTIONAL... AND
AT TIMES NOT SO...DEVELOPS CONVECTION JUST
SOUTH OF I40 OVERNIGHT. RAISED GRIDDED POP
A BIT THERE ALTHOUGH WITH LOW CONFIDENCE.

GW

&&

PREV DISCUSSION... /ISSUED 246 PM CDT FRI JUN 12 2009/

DISCUSSION...
FORECAST CHALLENGES INCLUDE THUNDERSTORM CHANCES THROUGH THE
WEEKEND...AND THEN THE HEAT AND HUMIDITY FOR MUCH OF NEXT WEEK.

MORNING DERECHO HAS CLEARED THE AREA...AND CONTINUES TO SURGE AWAY
FROM THE AREA THROUGH CENTRAL ARKANSAS. AS A RESULT...REMAINDER OF
COUNTIES HAVE BEEN CLEARED FROM THE SEVERE THUNDERSTORM WATCH.
CONVECTION CHANCES TONIGHT ARE A LITTLE UNCERTAIN...SINCE THE MCS
HAS STABILIZED AT LEAST PORTIONS OF FAR EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS. POINTS ALONG AND WEST OF HIGHWAY 75 SAW THE
MCS EARLY ENOUGH THAT CLEARING HAS ALLOWED FOR ENOUGH WARMING TO
BE CONCERNED ABOUT ADDITIONAL DEVELOPMENT LATER THIS EVENING.
LOCAL RADAR SHOWING SOME CELLS DEVELOPING ACROSS SOUTHEAST
OKLAHOMA...WHERE TEMPERATURES HAVE WARMED INTO THE 80S AND DEW
POINTS ARE IN THE LOWER 70S. THIS IS ALSO IN THE VICINITY OF A
PRONOUNCED BOUNDARY. WILL LIKELY CARRY HIGHER POPS ACROSS FAR
SOUTHEAST OKLAHOMA TONIGHT...ALTHOUGH STILL IN THE CHANCE RANGE.

NAM /WHICH HANDLED THIS MORNINGS SCENARIO QUITE WELL/ CONTINUES
TO POINT TOWARD ANOTHER POTENTIAL MORNING MCS ACROSS NORTHEAST
OKLAHOMA AND INTO NORTHWEST ARKANSAS TOMORROW AND AGAIN ON SUNDAY.
WILL CARRY HIGHER POPS ASSOCIATED WITH THESE FEATURES BEFORE THE
PATTERN BECOMES LESS ACTIVE TOWARD EARLY NEXT WEEK. INSTABILITY
AND SHEAR ARE SUFFICIENT THAT SEVERE WEATHER EPISODES COULD BE
POSSIBLE UNTIL THE RIDGE MOVES OVERHEAD TOWARD MONDAY AND TUESDAY.

NEXT WEEK WILL BE HOT AND HUMID...WITH HIGH TEMPERATURES IN THE
LOW TO MID 90S IN MOST LOCALES AND OVERNIGHT TEMPERATURES INTO THE
70S.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   71  85  75  91 /  20  50  50  30
FSM   71  89  74  92 /  30  40  50  40
MLC   72  90  74  92 /  30  40  50  30
BVO   66  86  70  91 /  20  40  50  30
FYV   66  85  70  87 /  20  40  50  50
BYV   66  84  68  86 /  20  30  50  50
MKO   71  88  72  90 /  30  40  50  30
MIO   66  86  69  87 /  20  20  50  50
F10   71  88  73  89 /  30  40  50  30
HHW   72  92  74  93 /  30  30  50  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...21
LONG TERM....21
Hazardous weather outlook, Jun 12, 10:41 PM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1041 PM CDT FRI JUN 12 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1032 PM CDT FRI JUN 12 2009

...MORE POTENTIALLY SEVERE STORMS OVERNIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.

SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

AREA AT GREATEST RISK...A 50 MILE WIDE WEST TO EAST BAND
        ALONG AN INTERSTATE 40 AXIS.

DISCUSSION...
ELEVATED THUNDERSTORMS WILL DEVELOP AND EXPAND OVERNIGHT
IN AN EXTREMELY MOIST UNSTABLE AIRMASS. LARGE HAIL AND
DAMAGING WIND WILL BE THE PRIMARY THREAT. HOWEVER THE
TORNADO RISK ALTHOUGH LOW IS NOT ZERO.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL REMAIN IN THE FORECAST AT LEAST
THROUGH THE WEEKEND. SEVERE STORMS WILL BE POSSIBLE WITH
ANY CONVECTION OCCURRING WITHIN THE REGION... AS LOWER LEVELS
REMAIN MOIST AND UNSTABLE. AFTERNOON HEATING WILL ENHANCE THE
POSSIBILITY OF THUNDERSTORM DEVELOPMENT WITHIN THE AREA...WHILE
A STRONG LOW LEVEL JET WILL ENHANCE THE POSSIBILITY OF OVERNIGHT
SEVERE MCS ACTIVITY MOVING INTO THE AREA

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jun 12, 6:56 PM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
656 PM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 AM     NON-TSTM WND DMG 3 ESE OWASSO            36.25N 95.80W
06/12/2009                   ROGERS             OK   NWS EMPLOYEE

            HALF OF A TREE BLOWN DOWN

&&

SFP
Local storm report, Jun 12, 7:00 PM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
700 PM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 AM     TSTM WND DMG     3 ESE OWASSO            36.25N 95.80W
06/12/2009                   ROGERS             OK   NWS EMPLOYEE

            HALF OF A TREE BLOWN DOWN

&&

SFP
Special weather statement, Jun 12, 10:44 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1044 PM CDT FRI JUN 12 2009

OKZ065-066-070-071-130430-
MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-
1044 PM CDT FRI JUN 12 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1130 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN OKMULGEE

IN EAST CENTRAL OKLAHOMA
     WESTERN MUSKOGEE AND NORTHEASTERN OKFUSKEE

IN SOUTHEAST OKLAHOMA
     NORTHWESTERN MCINTOSH

AT 1044 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3
MILES EAST OF OKFUSKEE...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...WILSON...PHAROAH...
OKFUSKEE...OKMULGEE...HENRYETTA...BRYANT...DEWAR...HOFFMAN...
GRAYSON...SCHULTER...MORRIS...ERAM...HITCHITA AND COUNCIL HILL.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3559 9633 3565 9627 3565 9619 3572 9618
      3559 9559 3527 9596
TIME...MOT...LOC 0344Z 311DEG 13KT 3560 9617

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 10:44 PM CDTSpecial Weather StatementTSAOkmulgee46 min
Jun 12, 10:48 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee57 min
Jun 12, 10:51 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner41 min
Jun 12, 10:57 PM CDTTornado WarningTSAMcIntosh, Okfuskee, Okmulgee33 min
Jun 13, 12:23 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee67 min
Jun 13, 12:44 AM CDTSevere Thunderstorm WarningTSAPittsburg61 min
Jun 13, 1:24 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg66 min
Jun 13, 2:02 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha58 min
Jun 13, 2:38 AM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha52 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.